# SDR VNAA0002005

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 311888804
- Condition: Failed
- Location: Rt Engine
- Part time: 9,796 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHEN STARTING THE TAKEOFF ROLL, THE CREW RECEIVED A RIGHT HAND ELECTRONIC ENGINE CONTROL UNIT FAIL CAS MESSAGE.  THE CREW ABORTED TAKEOFF AND EXITED THE RUNWAY.  THE CREW CONSULTED WITH MAINTENANCE CONTROL BUT WAS UNSUCCESSFUL AT RESETTING THE ELECTRONIC ENGINE CONTROL UNIT.  THE AIRCRAFT WAS FERRIED TO PIT WHERE MAINTENANCE INSPECTED AND REPLACED THE ELECTRONIC ENGINE CONTROL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-21-01.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
